Search - Centre de mathématiques appliquées (CMAP) Access content directly

Filter your results

11 Results
Structure: Internal structure identifier : 413289
labStructName_t : Institut Élie Cartan de Nancy

Mathématiques: l'explosion continue

Nalini Anantharaman , Anne de Bouard , Frédéric Lagoutière , Anne Gegout-Petit , Yann Ollivier , et al.
Publications de la SMF. pp.1-180, 2013, 978-2-85629-375-1
Books hal-01518915v1

Scaling limit of graph classes through split decomposition

Frédérique Bassino , Mathilde Bouvel , Valentin Féray , Lucas Gerin , Adeline Pierrot
Preprints, Working Papers, ... hal-03797906v1

Universal limits of substitution-closed permutation classes

Frédérique Bassino , Mathilde Bouvel , Valentin Féray , Lucas Gerin , Mickaël Maazoun , et al.
Journal of the European Mathematical Society, 2020, 22 (11), pp.3565-3639. ⟨10.4171/JEMS/993⟩
Journal articles hal-01653572v1

Scaling limits of permutation classes with a finite specification: a dichotomy

Frédérique Bassino , Mathilde Bouvel , Valentin Féray , Lucas Gerin , Mickaël Maazoun , et al.
Advances in Mathematics, 2022, 405, pp.108513. ⟨10.1016/j.aim.2022.108513⟩
Journal articles hal-02412965v1
Image document

Filling the gap between individual-based evolutionary models and Hamilton-Jacobi equations

Nicolas Champagnat , Sylvie Méléard , Sepideh Mirrahimi , Viet-Chi Tran
Preprints, Working Papers, ... hal-03656608v2
Image document

Homogenization of Maxwell's equations and related scalar problems with sign-changing coefficients

Renata Bunoiu , Lucas Chesnel , Karim Ramdani , Mahran Rihani
Annales de la Faculté des Sciences de Toulouse. Mathématiques., 2021, 30 (5), pp.1075-1119. ⟨10.5802/afst.1694⟩
Journal articles hal-02421312v3
Image document

Birth and death processes with neutral mutations

Nicolas Champagnat , Amaury Lambert , Mathieu Richard
International Journal of Stochastic Analysis, 2012, 2012, Article ID 569081, 20 p. ⟨10.1155/2012/569081⟩
Journal articles hal-00736036v2

Random cographs: Brownian graphon limit and asymptotic degree distribution

Frédérique Bassino , Mathilde Bouvel , Valentin Féray , Lucas Gerin , Mickaël Maazoun , et al.
Random Structures and Algorithms, 2022, 60 (2), pp.166-200. ⟨10.1002/rsa.21033⟩
Journal articles hal-02412976v1

Linear-sized independent sets in random cographs and increasing subsequences in separable permutations

Frédérique Bassino , Mathilde Bouvel , Michael Drmota , Valentin Feray , Lucas Gerin , et al.
Combinatorial Theory, 2022, 2 (3), ⟨10.5070/C62359179⟩
Journal articles hal-03366684v1
Image document

Stochastic analysis of emergence of evolutionary cyclic behavior in population dynamics with transfer

Nicolas Champagnat , Sylvie Méléard , Viet Chi Tran
Annals of Applied Probability, 2021, 31 (4), pp.1820-1867. ⟨10.1214/20-AAP1635⟩
Journal articles hal-01974289v3
Image document

On some open questions in bilinear quantum control

Ugo Boscain , Thomas Chambrion , Mario Sigalotti
European Control Conference (ECC), Jul 2013, Zurich, Switzerland. pp.2080-2085
Conference papers hal-00818216v1